# SDR COMA0560519

- Difficulty date: September 22, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 24,163 hours, 21,462 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Servo Valve
- Part number: 16736
- Part serial: 780
- Condition: Malfunctioned
- Location: Nlg
- Part time: 2,420 hours, 2,148 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5757- NWS CAUTION.  REPLACED THE ELECTRO HYD SERVO VALVE.
